# SDR DALA1163256303

- Difficulty date: November 12, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 95,337 hours, 12,407 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY FLOOR LIGHT IN THE UPPER DECK AT SEAT 72JK WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RECONNECTED AND SECURED THE ELECTRICAL CONNECTOR.  SYSTEM OPERATION WAS NORMAL AFTER THE CONNECTOR WAS RECONNECTED AND SECURED.
